# SDR CALA2016030300138

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 53,517 hours, 18,991 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: S1060
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF & RAISING GEAR HANDLE, ALL 3 GEAR WOULD NOT COME UP.  INDICATION WAS 3 GREEN & 3 RED WITH HANDLE IN UP POSITION.  RAN CHECKLIST, NO HELP.  PUT HANDLE DOWN, REDUCED WEIGHT & LANDED.  TROUBLE SHOT IAW FIM 32-30-00-810-815, FOUND MANUAL DOOR EXTENSION SWITCH BAD.  R & R SWITCH S1060 IAW MM 32-34-11-820-802.  OPERATIONS CHECKED GOOD.
